# SDR ICRR202403150072

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Aircraft: N680SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10032
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: BA670370711
- Part serial: RJBZH00009
- Condition: Failed Insp
- Location: Engine
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED EDDY CURRENT PER NDT MANUAL PART 6, CRJ 700 71-21-101-250.
